IJPAM: Volume 64, No. 1 (2010)

THE ASYMPTOTIC REPRESENTATION FOR
THE BEST APPROXIMATION OF SOME CLASSES
NONPERIODIC CONTINUOUS FUNCTIONS

N.L. Braha
Department of Mathematics and Computer Sciences
University of Prishtina
5, Mother Theresa Avenue, Prishtina, 10000, KOSOVO
e-mail: [email protected]


Abstract.In this paper we will give the asymptotic representation of the best approximation for continuous $2\pi$ periodic functions, using the module of smoothness, like as the one given in [#!TVN!#], for module of continuity. Then considering that result we will give the asymptotic representation of the best approximation for some classes of nonperiodic continuous functions.

Received: March 11, 2009

AMS Subject Classification: 41A60, 41A65

Key Words and Phrases: module of continuity, module of smoothness, nonperiodic function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 64
Issue: 1